Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 589483, 8 pages
http://dx.doi.org/10.1155/2013/589483
Research Article

Exact Number of Positive Solutions for a Class of Two-Point Boundary Value Problems

School of Mathematical Sciences, Shandong Normal University, Jinan 250014, China

Received 25 September 2013; Accepted 4 November 2013

Academic Editor: Yansheng Liu

Copyright © 2013 Yanmin Niu and Baoqiang Yan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Ambrosetti, H. Brezis, and G. Cerami, “Combined effects of concave and convex nonlinearities in some elliptic problems,” Journal of Functional Analysis, vol. 122, no. 2, pp. 519–543, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. P. Korman, Y. Li, and T. Ouyang, “Exact multiplicity results for boundary value problems with nonlinearities generalising cubic,” Proceedings of the Royal Society of Edinburgh A, vol. 126, no. 3, pp. 599–616, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. P. Korman and T. Ouyang, “Exact multiplicity results for two classes of boundary value problems,” Differential and Integral Equations, vol. 6, no. 6, pp. 1507–1517, 1993. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. P. Korman and T. Ouyang, “Multiplicity results for two classes of boundary-value problems,” SIAM Journal on Mathematical Analysis, vol. 26, no. 1, pp. 180–189, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. T. Laetsch, “The number of solutions of a nonlinear two point boundary value problem,” Indiana University Mathematics Journal, vol. 20, pp. 1–13, 1970. View at Publisher · View at Google Scholar · View at MathSciNet
  6. J. Smoller and A. Wasserman, “Global bifurcation of steady-state solutions,” Journal of Differential Equations, vol. 39, no. 2, pp. 269–290, 1981. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. S.-H. Wang and D.-M. Long, “An exact multiplicity theorem involving concave-convex nonlinearities and its application to stationary solutions of a singular diffusion problem,” Nonlinear Analysis. Theory, Methods & Applications A, vol. 44, pp. 469–486, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. L. Q. Zhang, “Uniqueness of positive solutions of Δu+u+up=0 in a ball,” Communications in Partial Differential Equations, vol. 17, no. 7-8, pp. 1141–1164, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. Z. Liu, “Exact number of solutions of a class of two-point boundary value problems involving concave and convex nonlinearities,” Nonlinear Analysis. Theory, Methods & Applications A, vol. 46, pp. 181–197, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. Z. Liu and X. Zhang, “A class of two-point boundary value problems,” Journal of Mathematical Analysis and Applications, vol. 254, no. 2, pp. 599–617, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. J. Cheng, “Exact number of positive solutions for a class of semipositone problems,” Journal of Mathematical Analysis and Applications, vol. 280, no. 2, pp. 197–208, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet